Abelian subgroups of pro-p galois groups

Author: 

Engler, A
Koenigsmann, J

Publication Date: 

1 December 1998

Journal: 

Transactions of the American Mathematical Society

Last Updated: 

2019-06-07T18:12:06.67+01:00

Issue: 

6

Volume: 

350

page: 

2473-2485

abstract: 

It is proved that non-trivial normal abelian subgroups of the Galois group of the maximal Galois p-extension of a field F (where p is an odd prime) arise from p-henselian valuations with non-p-divisible value group, provided #(F/FP) p2 and F contains a primitive p-th root of unity. Also, a generalization to arbitrary prime-closed Galois-extensions is given. ©1998 American Mathematical Society.

Symplectic id: 

20165

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article